Search results

  1. On the decomposability of aggregation functions on direct products of posets
    Chajda Ivan  Halaš Radomír Mesiar Radko ; 010220
    Fuzzy Sets and Systems : . No. 386 (2020), s. 25-35
    aggregation function direct product decomposition
    https://www.sciencedirect.com/science/article/abs/pii/S0165011419300752
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  2. On Realization of Partially Ordered Abelian Groups
    Chajda Ivan  Paseka Jan Qiang Lei
    International Journal of Theoretical Physics . Vol. 52 (2013), s.2028-2037
    článok z periodika
    (6) - článok
    article

    article

  3. Finitely generated varieties of distributive effect algebras
    Chajda Ivan  kuhr Jan
    Algebra Universalis . Vol. 69, Iss. 3 (2013), s.213-229
    článok z periodika
    (2) - článok
    article

    article

  4. A generalization of effect algebras and ortholattices
    Chajda Ivan  Kühr Jan
    Mathematica Slovaca . Vol. 62, No. 6 (2012), s.1045-1062
    článok z periodika
    (1) - článok
    article

    article

  5. Dynamic Effect Algebras and their Representations
    Chajda Ivan  Paseka Jan
    Soft Computing . Vol. 16, No. 10 (2012), s.1733-1741
    článok z periodika
    (1) - článok
    article

    article

  6. The variety of modular basic algebras generated by MV-chains and horizontal sums of three-element chain basic algebras
    Chajda Ivan  Halas Radomir
    Information Sciences . Vol. 199 (2012), s.179-186
    článok z periodika
    (2) - článok
    article

    article

  7. Dynamic effect algebras
    Chajda Ivan  Kolařík Miroslav
    Mathematica Slovaca . Vol. 62, No. 3 (2012), s.379-388
    článok z periodika
    (1) - článok
    article

    article

  8. Pseudo-Effect Algebras as Total Algebras
    Chajda Ivan  kuhr Jan
    International Journal of Theoretical Physics . Vol. 49, No. 12 (2010), s.3039-3049
    článok z periodika
    (1) - článok
    article

    article

  9. Many-valued quantum algebras
    Chajda Ivan  Halas Radomir Kühr Jan
    Algebra Universalis . Vol. 60, No. 1 (2009), s.63-90
    článok z periodika
    (2) - článok
    article

    article

  10. Horizontal sums of basic algebras
    Chajda Ivan 
    Discussiones Mathematicae: General Algebra & Applications . Vol. 29, Iss. 1 (2009), s.21-33
    článok z periodika
    (1) - článok
    article

    article